MathSciNet Relay Station
MathSciNet bibliographic data
MR506379 03D25
Lerman, Manuel; Shore, Richard A.; Soare, Robert I. $r$-maximal major subsets. Israel J. Math. 31 (1978), no. 1, 1–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement